Interpretations between ω-logic and second-order arithmetic

Journal of Symbolic Logic 79 (3):845-858 (2014)
  Copy   BIBTEX

Abstract

This paper addresses the structures and ), whereMis a nonstandard model of PA andωis the standard cut. It is known that ) is interpretable in. Our main technical result is that there is an reverse interpretation of in ) which is ‘local’ in the sense of Visser [11]. We also relate the model theory of to the study of transplendent models of PA [2].This yields a number of model theoretic results concerning theω-models and their standard systems SSy, including the following.•$\left \prec \left$if and only if$M \prec K$and$\left} \right) \prec \left} \right)$.•$\left} \right) \prec \left} \right)$if and only if$\left \prec \left$for someω-saturatedM*.•$M{ \prec _{\rm{e}}}K$implies SSy = SSy, but cofinal extensions do not necessarily preserve standard system in this sense.• SSy=SSy if and only if ) satisfies the full comprehension scheme.• If SSy is uniformly defined by a single formula, then ) satisfies the full comprehension scheme; and there are modelsMfor which SSy is not uniformly defined in this sense.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,439

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On Cofinal Submodels and Elementary Interstices.Roman Kossak & James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (3):267-287.
Automorphism Groups of Arithmetically Saturated Models.Ermek S. Nurkhaidarov - 2006 - Journal of Symbolic Logic 71 (1):203 - 216.
Indestructibility of the tree property.Radek Honzik & Šárka Stejskalová - 2020 - Journal of Symbolic Logic 85 (1):467-485.
Model-theoretic properties characterizing peano arithmetic.Richard Kaye - 1991 - Journal of Symbolic Logic 56 (3):949-963.
Condensable models of set theory.Ali Enayat - 2022 - Archive for Mathematical Logic 61 (3):299-315.
The Cupping Theorem in R/M.Sui Yuefei & Zhang Zaiyue - 1999 - Journal of Symbolic Logic 64 (2):643-650.

Analytics

Added to PP
2016-06-30

Downloads
7 (#1,426,703)

6 months
4 (#1,049,660)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references